Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 130, NWS Cheyenne, WY

July 28, 20164 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 28, 2016, 9:41 AM MDT for 4 counties in Nebraska. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2016, 9:41 AM MDT (15:41 UTC)
Expired
Jul 28, 2016, 10:30 AM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Banner County, NE, Cheyenne County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 9:41 AM MDTHAIL 1.252 E Mcgrew, NE
Jul 28, 9:43 AM MDTHAIL 1.53 E Mcgrew, NE
Jul 28, 9:50 AM MDTHAIL 1Bayard, NEREPORTED VIA FACEBOOK POST.
Jul 28, 9:53 AM MDTHAIL 15 Se Bayard, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 3.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
718 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS55 KCYS 281541
SVRCYS
NEC007-033-123-157-281630-
/O.NEW.KCYS.SV.W.0130.160728T1541Z-160728T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
941 AM MDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1030 AM MDT

* AT 940 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BAYARD...OR
  19 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BRIDGEPORT...BAYARD...DALTON...REDINGTON...
  THE INTERSECTION OF HIGHWAY 385 AND 92...
  BRIDGEPORT STATE RECREATION AREA...MOOMAWS CORNER...
  SOUTH BAYARD JUNCTION...CHIMNEY ROCK STATE PARK...
  COURT HOUSE AND JAIL ROCKS...NORTHPORT AND MCGREW.

THIS REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING THAT WAS IN
EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4176 10349 4186 10329 4146 10272 4128 10319
TIME...MOT...LOC 1540Z 324DEG 39KT 4174 10333 

HAIL...1.25IN
WIND...<50MPH
 
$$

FINCH
2 follow-up statements
418 
WWUS55 KCYS 281606
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 AM MDT THU JUL 28 2016

NEC007-157-281615-
/O.CAN.KCYS.SV.W.0130.000000T0000Z-160728T1630Z/
BANNER NE-SCOTTS BLUFF NE-
1006 AM MDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNER AND
SOUTHEASTERN SCOTTS BLUFF COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4153 10334 4168 10303 4146 10272 4128 10319
TIME...MOT...LOC 1605Z 323DEG 36KT 4154 10314 

$$

NEC033-123-281630-
/O.CON.KCYS.SV.W.0130.000000T0000Z-160728T1630Z/
CHEYENNE NE-MORRILL NE-
1006 AM MDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM MDT
FOR NORTHWESTERN CHEYENNE AND SOUTHWESTERN MORRILL COUNTIES...

AT 1005 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COURT HOUSE
AND JAIL ROCKS...OR 29 MILES NORTH OF SIDNEY...MOVING SOUTHEAST AT 40
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
DALTON...COURT HOUSE AND JAIL ROCKS AND THE INTERSECTION OF HIGHWAY
385 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4153 10334 4168 10303 4146 10272 4128 10319
TIME...MOT...LOC 1605Z 323DEG 36KT 4154 10314 

HAIL...1.00IN
WIND...<50MPH
 
$$

FINCH
475 
WWUS55 KCYS 281625
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 AM MDT THU JUL 28 2016

NEC033-123-281634-
/O.EXP.KCYS.SV.W.0130.000000T0000Z-160728T1630Z/
CHEYENNE NE-MORRILL NE-
1025 AM MDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEYENNE AND
SOUTHWESTERN MORRILL COUNTIES WILL EXPIRE AT 1030 AM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4153 10334 4168 10303 4146 10272 4128 10319
TIME...MOT...LOC 1623Z 324DEG 39KT 4154 10314 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:57 AM MDT, 5 hours 44 minutes earlier.

Area forecast discussion, Jul 28, 3:57 AM MDT, 5 hours 44 minutes before
Area Forecast Discussion...Corrected Aviation
National Weather Service Cheyenne WY
357 AM MDT THU JUL 28 2016

.SHORT TERM...(Today through Friday night)
Issued at 300 AM MDT Thu Jul 28 2016

Today...Looks like another active day across parts of southeast
Wyoming and western Nebraska with the Storm Prediction Center
showing marginal risk east of a Douglas to Laramie line with a
slight risk along and east of I-25 and south of a Wheatland to
Alliance line.

A shortwave moves over northern and eastern Wyoming this morning,
producing scattered showers and thunderstorms across our northern
and eastern counties. Then, this afternoon, with a low and mid level
theta-e ridge axis in place, expect scattered thunderstorms along
and east of a Douglas to Laramie line, with progged CAPE from 2000
to 3000 J/kg early in the afternoon and shear of 45 to 50 knots
helping to produce isolated severe storms producing large hail and
damaging winds in the slight risk area. Severe storms are more
likely earlier in the day, compared to yesterday, with the earlier
passage of the shortwave.

Tonight...Scattered strong to isolated severe storms in the evening
across our southeast counties, then clearing skies. Areas of fog and
low clouds developing east of a Lusk to Cheyenne line after midnight
based on the boundary layer progs.

Friday...Afternoon and evening thunderstorm coverage will be more
isolated with less low and mid level moisture availability along
with the absence of a pronounced shortwave overhead.

Friday night...Isolated thunderstorms will mostly end in the evening
with a slight chance of showers and thunderstorms over western
Nebraska into the late night hours along a low level convergence
axis.

.LONG TERM...(Saturday through Wednesday)
Issued at 350 AM MDT Thu Jul 28 2016

Upper ridge builds over the Rockies and high plains this weekend.
Surface trough/dryline will remain nearly stationary along the
east slopes of the Laramie Range. Saturday will be dry with ridge
overhead. Sunday will be a bit more convectively active for the
mountains and adjacent plains of southeast Wyoming with a passing
upper level disturbance and upslope low level flow. Flow aloft
will be west-southwest with ridge rebuilding over the high plains.
Most of the subtropical moisture will remain to the south, with a
few diurnal mountain thunderstorms possible Monday. Mid levels will
warm Sunday and Monday with highs rising into the 80s-mid 90s. A
upper low and associated trough over the Pacific Northwest Tuesday
will track east-northeast across the northern Rockies into
southern Canada Wednesday as the upper high recenters over the
south central Great Plains. Consequently, the flow aloft backs to
the southwest. The ECMWF introduces some subtropical moisture into
the area by midweek, while the GFS depicts little or no QPF. Much
of the CWA will largely be dry, except for isolated diurnal
convection over the mountains and northeast plains. Temperatures
Tuesday and Wednesday will be a few degrees cooler, but still
above average for early August.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 330 AM MDT Thu Jul 28 2016

Scattered SHRA/TSRA will move southeast across the northern and
central portions of the Nebraska panhandle including Chadron,
Alliance and possibly Scottsbluff through early this morning.
Additional convection will develop around midday over the mountains
of southeast Wyoming and move east-southeast onto the plains during
the afternoon, with VCTS between 20Z and 04Z (except Rawlins).
Gusty/erratic outflow winds to 40 kt, hail and MVFR to IFR
visibility in heavy rain will be the primary hazards from TSRA.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Thu Jul 28 2016

Minimal concerns the next few days based on expected humidities
and winds.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RUBIN
LONG TERM...MAJ
AVIATION...MAJ
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 28, 4:15 AM MDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MDT THU JUL 28 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
291015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
415 AM MDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS
PORTIONS OF WESTERN NEBRASKA EARLY THIS MORNING. A FEW STRONG
STORMS PRODUCING SMALL HAIL...HEAVY RAIN AND GUSTY WINDS ARE
EXPECTED.

SCATTERED THUNDERSTORMS WILL REDEVELOP ALONG AND EAST OF THE
LARAMIE RANGE AROUND MIDDAY AND MOVE SOUTHEAST INTO WESTERN
NEBRASKA THROUGH EARLY EVENING. SOME THUNDERSTORMS MAY BECOME
SEVERE ALONG AND EAST OF INTERSTATE 25 WITH LARGE HAIL UP TO
TWO INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...TORRENTIAL
RAINFALL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS
EVENING ALONG AND EAST OF INTERSTATE 25.

WYZ104-105-109>115-291015-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
415 AM MDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE MOUNTAINS
THIS AFTERNOON AND MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 28, 7:40 AM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
740 AM MDT THU JUL 28 2016

WYZ101-102-281430-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
740 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE AND
SOUTHWESTERN NIOBRARA COUNTIES UNTIL 830 AM MDT...

AT 739 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MANNING RANCH...OR 27 MILES NORTHEAST OF DOUGLAS...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANVILLE AND KEELINE AROUND 810 AM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOST SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4300 10517 4317 10491 4279 10431 4262 10430
      4261 10490
TIME...MOT...LOC 1339Z 323DEG 38KT 4300 10496

HAHN
Local storm report, Jul 28, 7:50 AM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
750 AM MDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             YODER                   41.92N 104.29W
07/27/2016  M1.00 INCH       GOSHEN             WY   COCORAHS

            SHREDDED LEAVES, CARS DENTED AND BROKEN HOUSE WINDOWS.

&&

HUTCHEON
Local storm report, Jul 28, 8:22 AM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
822 AM MDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             1 NNW PINE BLUFFS       41.19N 104.08W
07/27/2016  M1.75 INCH       LARAMIE            WY   COCORAHS

            BROKEN HOUSE WINDOWS.

&&

HUTCHEON
Special weather statement, Jul 28, 8:49 AM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
849 AM MDT THU JUL 28 2016

WYZ117-118-281630-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...WHITAKER...FEDERAL...HORSE CREEK...
CHEYENNE
849 AM MDT THU JUL 28 2016

AREAS OF FOG WILL CONTINUE ACROSS LARAMIE COUNTY IN THE VICINITY
OF CHEYENNE FOR THE NEXT HOUR OR SO. VISIBILITIES MAY BRIEFLY FALL
BELOW A QUARTER OF A MILE AT TIMES. MOTORISTS ARE URGED TO SLOW
DOWN WHEN ENCOUNTERING THE FOG.
Special weather statement, Jul 28, 8:53 AM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
853 AM MDT THU JUL 28 2016

NEZ003-019>021-096-281530-
MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-BANNER NE-
853 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANNER...
NORTHWESTERN MORRILL...SOUTHEASTERN SIOUX...EASTERN SCOTTS BLUFF AND
SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 930 AM MDT...

AT 852 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE ALICE...OR 9 MILES NORTH OF SCOTTSBLUFF...MOVING SOUTHEAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...BAYARD...MINATARE...LAKE ALICE...MOOMAWS CORNER...
SOUTH BAYARD JUNCTION...CHIMNEY ROCK STATE PARK...LAKE MINATARE...
SCOTTSBLUFF AIRPORT...LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4200 10378 4215 10359 4188 10310 4162 10343
TIME...MOT...LOC 1452Z 319DEG 40KT 4200 10360

FINCH
Local storm report, Jul 28, 9:08 AM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HAIL             8 N SCOTTSBLUFF         41.98N 103.66W
07/28/2016  E1.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

KC

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:10 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball50 min
Jul 27, 6:26 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff25 min
Jul 27, 6:39 PM MDTTornado WarningCYSBanner, Scotts Bluff10 min
Jul 27, 6:42 PM MDTTornado WarningCYSCheyenne, Kimball33 min
Jul 27, 7:09 PM MDTSevere Thunderstorm WarningCYSCheyenne36 min
Jul 27, 9:08 PM MDTSevere Thunderstorm WarningCYSSioux37 min
Jul 27, 9:37 PM MDTSevere Thunderstorm WarningCYSScotts Bluff38 min
Jul 27, 9:38 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 27, 10:15 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball19 min
Jul 27, 10:31 PM MDTSevere Thunderstorm WarningCYSBanner29 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff21 min
Jul 27, 10:54 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball39 min
Jul 27, 11:13 PM MDTSpecial Weather StatementCYSCheyenne47 min
Jul 27, 11:30 PM MDTSevere Thunderstorm WarningCYSKimball30 min
Jul 28, 3:19 AM MDTSpecial Weather StatementCYSSioux56 min
Jul 28, 4:05 AM MDTSpecial Weather StatementCYSSioux40 min
Jul 28, 4:43 AM MDTSpecial Weather StatementCYSBox Butte62 min
Jul 28, 5:30 AM MDTSpecial Weather StatementCYSMorrill45 min
Jul 28, 8:53 AM MDTSpecial Weather StatementCYSScotts Bluff37 min
Jul 28, 9:04 AM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff, Sioux41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.